Information Journal Paper
APA:
CopyZAREEI, M.R., & SHIREI, R.. (2000). ASSESSMENT OF THE PREVALENCE OF ORAL LICHEN PLANUS IN DIABETIC PATIENTS. JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE, 18(2), 137-143. SID. https://sid.ir/paper/22016/en
Vancouver:
CopyZAREEI M.R., SHIREI R.. ASSESSMENT OF THE PREVALENCE OF ORAL LICHEN PLANUS IN DIABETIC PATIENTS. JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE[Internet]. 2000;18(2):137-143. Available from: https://sid.ir/paper/22016/en
IEEE:
CopyM.R. ZAREEI, and R. SHIREI, “ASSESSMENT OF THE PREVALENCE OF ORAL LICHEN PLANUS IN DIABETIC PATIENTS,” JOURNAL OF DENTAL SCHOOL SHAHID BEHESHTI UNIVERSITY OF MEDICAL SCIENCE, vol. 18, no. 2, pp. 137–143, 2000, [Online]. Available: https://sid.ir/paper/22016/en